# SDR MASA00171

- Difficulty date: December 13, 2000
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443
- Condition: Discharged
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PREFLIGHT INSPECTION, THE CREW NOTICED THE EMERGENCY EXIT SIGN LIGHT OVER THE PAX DOOR INOPERATIVE.  THE AIRCRAFT WAS FERRIED TO GRAND JUNCTION WERE MAINTENANCE TESTED THE SYSTEM.  MAINTENANCE DETERMINED THAT THE BATTERIES WERE LOW DUE TO PROLONGED TESTING.  MAINTENANCE REMOVED AND REPLACED ALL SIX EMERGENCY LIGHT BATTERIES.  OPS CHECK GOOD AND THE AIRCRAFT RETURNED TO SERVICE.  (M)
